MathSciNet Relay Station
MathSciNet bibliographic data
MR2426328 (2010e:35291) 35R11 (35Q40 81Q05)
Dong, Jianping; Xu, Mingyu Space-time fractional Schrödinger equation with time-independent potentials. J. Math. Anal. Appl. 344 (2008), no. 2, 1005–1017.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement